I am 24 years old and I have had an on and off skin rash on the top of my left foot and one on my outside of my right shoulder for the past 2-3 years. Same two places always. I have not been to the dermatologist because they seem to go away if I can leave them alone and not scratch them. When I do get them they stay for awhile because I can't stop scratching them (maybe due to stress). The past month they have been itching the hell out of me and I can't stop scratching. I have tried all types of lotions and creams that you can buy at a walgreens but they only work for a little bit then back to scratching. I asked the pharmacist for his 'expert opinion' and he said I should try something stronger like cordran tape that covers the area and prevents me from scratching it. I have done a little research on this and I am not sure a steroid is for me. Has anyone tried this tape, and has it worked for them? please help and save me from scratching
I have had Prurigo Nodularis for at least 15 years. The only treatment that my dermatologist and I found that worked for me is Cordran tape (flurandrenolide). This tape is a Corticosteroid that when applied to the sores as they start to break out seems to me to soften and allow the itchy infection to dry out. The tape is VERY expensive, but should be covered by insurance. It seems to only come in a large roll now. Allergan, the manufacturer, had a smaller roll but then stopped production for some time and now has the one roll. As I said it works for me. Ask your doctor.
Yes, seeing a doctor, a dermatologist, if possible, would be your best bet, especially since many other treatments, including most steroid medications, require a prescription, and in all honestly, the only solution is going to come through discovering what it causing the rash, and why it recurs.
Here's more Cordran Information
Additionally, some rashes could be worsened if you use the wrong treatment.
Are you on any medications? Do you have any diagnosed medical conditions?
Why heavy itching on both legs this is because of above medicine taking or any other problem ## I have itching problems ...1 REPLY
I have been on Lovastain for three years. My eyes are itching like crazy. I itch all over at night. Has anybody else had...1 REPLY
72 year old male, had colon surgery a month ago. now skin itching on the back and legs. ## Hello, Zeke! How are you? Are...1 REPLY
My skin itches after taking a bath. I have changed soaps and body lotions ## Hello, Sybza! How are you doing? What about...1 REPLY
Please. Provide. Drug. As. I. Had already tried citrizen5 Hcl 5 mg. And. Zyrtec 10 mg. hcl. Tbt. Also benadrl tbt I. ## ...1 REPLY
I usded to use a lotion called SARNA which contained Camphor 0.5%, Menthol 0.5% and Phenol 0.5%. I understand this was t...
The itching started a few weeks after starting the treatment and became more noticeable with time. I have stopped the ta...4 REPLIES
I want to know how many are suffering from withdrawal from this drug that causes itching all over the body. At the peopl...717 REPLIES
I have been taking Contrave for three weeks and have developed itching on the insides of my hands and the bottoms of my ...66 REPLIES
Only side effect I'm having is crazy itching from head to toe. On gabapentin 300mg 2xs a day for 4 months due to ner...9 REPLIES